Non-existence and existence of localized solitary waves for the two-dimensional long-wave-short-wave interaction equations

Yükleniyor...
Küçük Resim

Tarih

2010-04

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Elsevier Ltd

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

In this study, we establish the non-existence and existence results for the localized solitary waves of the two-dimensional long-wave-short-wave interaction equations. Both the non-existence and existence results are based on Pohozaev-type identities. We prove the existence of solitary waves by showing that the solitary waves are the minimizers of an associated variational problem.

Açıklama

Anahtar Kelimeler

Long-wave-short-wave interaction equations, Non-existence of solitary waves, Existence of solitary waves, Davey-stewartson system, Standing waves, Resonance

Kaynak

Applied Mathematics Letters

WoS Q Değeri

Q1
Q1

Scopus Q Değeri

Q1

Cilt

23

Sayı

4

Künye

Borluk, H., Erbay, H. A. & Erbay, S. (2010). Non-existence and existence of localized solitary waves for the two-dimensional long-wave–short-wave interaction equations. Applied Mathematics Letters, 23(4), 356-360. doi:10.1016/j.aml.2009.10.010